# SDR IPXA09157922

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101610
- Part serial: 5099
- Condition: Inoperative
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECELERATING THROUGH APPROXIMATELY 8 KNOTS GROUNDSPEED, WHILE MAINTAINING SIGNIFICANT PRESSURE ON THE BRAKE PEDALS, THE BRAKES RELEASED COMPLETELY AND SYMMETRICALLY.  INCREASED PEDAL PRESSURE SIGNIFICANTLY, AND ACFT CAME TO A STOP.  REMOVED AND REPLACED BRAKE SYSTEM CONTROL UNIT AS PER MM 32-42-72-04.  ACCOMPLISHED BITE TEST OF BSCU.  NO FAULTS FOUND.  TAXIED ACFT.  COULD NOT DUPLICATE WRITE UP.  OK FOR SERVICE.
